# SDR 2001UALA01442

- Difficulty date: July 23, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 37,496 hours, 14,081 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INNER CREASE BEAM CORRODED. STA 900-1040 RBL 70-75.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW  CREASE BEAM AND WEB.
